MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RETRACTOR BLADE 50MM CRANIAL/CAUDAL-LEFT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RETRACTOR BLADE 50MM CRANIAL/CAUDAL-LEFT
Model Number 03.615.350
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part number: 03.615.350, lot number: t951371.Manufacturing site: tuttlingen.Release to warehouse date: 29-oct-2010.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the blade cranial/caudal le l50 (p/n: 03.615.350, lot number: t951371) was received at us customer quality (cq).Visual inspection of the complaint device showed a small piece had broken off one of the corners.Device failure/defect identified? yes.A dimensional inspection was not performed due to post-manufacturing damage.Document/specification review: current and manufactured were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.This complaint is confirmed as a small piece had broken off one of the corners.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date that the instrument tip was damaged.This was noticed when the sets were opened to be used for surgery.It had no patient impact as is was not the size the surgeon needed to use.This report is for one (1) retractor blade 50mm cranial/caudal-left.This is report 1 of 1 for (b)(4).

Brand Name
RETRACTOR BLADE 50MM CRANIAL/CAUDAL-LEFT
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11555890
Report Number2939274-2021-01488
Device Sequence Number17194459
Product Code GAD
UDI-Device Identifier10705034715759
UDI-Public10705034715759
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.350
Device Catalogue Number03.615.350
Device Lot NumberT951371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1